Please use this identifier to cite or link to this item:
Title: Iterative regularization methods for nonlinear ill-posed operator equations with m-accretive mappings in banach spaces
Authors: Argyros, I.K.
George, S.
Issue Date: 2015
Citation: Acta Mathematica Scientia, 2015, Vol.35, 6, pp.1318-1324
Abstract: In this paper, a modified Newton type iterative method is considered for approximately solving ill-posed nonlinear operator equations involving m-accretive mappings in Banach space. Convergence rate of the method is obtained based on an a priori choice of the regularization parameter. Our analysis is not based on the sequential continuity of the normalized duality mapping. 2015 Wuhan Institute of Physics and Mathematics.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.